# SDR AALA202408122733

- Difficulty date: July 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 67,859 hours, 28,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF PASSENGER CABIN FLOOR BEAM AT STA 947, RBL 25. REPLACED UPPER CHORD (T-CAP) PER SRM 53-70-51-2R-5.
